# SDR FDKA2010070700174

- Difficulty date: July 7, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 16,604 hours, 15,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOP.  MX R2 LAMP.
